# SDR CALA9601405

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 26L IN FORWARD CARGO COMPARTMENT CORRODED AT STA 580.  THE CORROSION WAS REMOVED AND THE STRINGER WAS REPAIRED IAW SRM 53-10-3.
